Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A general approach to boundary problems


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 66 (1960), 495-500
DOI: https://doi.org/10.1090/S0002-9904-1960-10516-2
MathSciNet review: 0132294
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, The L. I, Technical Note No. 7, The Hebrew University, Jerusalem, 1959.
  • 2. Shmuel Agmon, Avron Douglis, and Louis Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. vol. 12 (1959) pp. 623-727. MR 125307
  • 3. F. E. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sci. U.S.A., vol. 45 (1959) pp. 365-372. MR 132913
  • 4. J. L. Lions, Conditions aux limites de Višik-Soboleff et problèmes mixtes, C. R. Acad. Sci. Paris vol. 244 (1957) pp. 1126-1128. MR 98902
  • 5. J. L. Lions, Lectures on elliptic partial differential equations, Tata Institute of Fundamental Research, Bombay, 1957. MR 265732
  • 6. Enrico Magenes and Guido Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Scuola Norm. Sup. Pisa, Serie 3, vol. 12 (1958) pp. 247-358. MR 123818
  • 7. Martin Schechter, General boundary value problems for elliptic partial differential quations, Comm. Pure Appl. Math. vol. 12 (1959) pp. 457-486. MR 125323
  • 8. Martin Schechter, Remarks on elliptic boundary value problems, Comm. Pure Appl. Math. Vol. 12 (1959) pp. 561-578. MR 125330
  • 9. Martin Schechter, Negative norms and boundary problems, Ann. of Math. vol. 72 (1960) (No. 3) to appear. MR 125333
  • 10. M. I. Višik and S. L. Sobolev, General formulation of certain boundary problems for elliptic partial differential equations, Dokl. Akad. Nauk SSSR (N.S.) vol. 111 (1956) pp. 521-523. (Russian). MR 98901


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10516-2

American Mathematical Society